# SDR 2001UALA00072

- Difficulty date: January 29, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Aircraft time: 60,611 hours, 34,855 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Component: Vlv Cabin Air Fl, Airesrch, 39608831MOD
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO ORD DUE TO A CABIN PRESSURE PROBLEM.  *S/D*  THE AIRFLOW CONTROL VALVES WERE INOPERATIVE.  REPLACED LEFT AND RIGHT VALVES.
